# SDR JJBA20150329018

- Difficulty date: March 29, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8311
- Aircraft serial: 527
- Aircraft time: 32,296 hours, 35,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OVERHEAD EMER LIGHT INOPERABLE & THE RT SIDE EMER EXIT LIGHT INOPERABLE.  SWAPPED EMER BATTERIES PS1 & PS2.
